Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Asystole

Will (ro)Accutane cause an IB on unaffected areas?

I do not have any acne on my face (touch wood!), just mildly on my back/shoulders etc. But i have tried numerous things to get rid of it and finally have a derm appointment on the 26th October to see where i should go from here.

One quick question in case i should get prescribed roaccutane - if it were to cause a temporary initial breakout, would this affect the skin on my face, or just the areas of my back and shoulders where i have acne?

Share this post


Link to post
Share on other sites

It really depends with the person. I never had acne on my back or shoulder, and always had it on my face. However Im currently experiencing my IB on my face,neck,chest and shoulders nd back!! lmao lucky me!;)

Share this post


Link to post
Share on other sites

if your using antibotics, or topicals like retinoids, when you stop taking them and start on accutane you probally will break out because your stopping everything that has kept you clear for so long.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×